×

Found 728 Documents (Results 1–100)

Local operators in integrable models I. (English) Zbl 1492.82004

Mathematical Surveys and Monographs 256. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6552-0/pbk; 978-1-4704-6576-6/ebook). xii, 192 p. (2021).
PDFBibTeX XMLCite

Canonical maps and integrability in \(T\overline T\) deformed 2d CFTs. (English) Zbl 1471.81083

Novikov, Sergey (ed.) et al., Integrability, quantization, and geometry I. Integrable systems. Dedicated to the memory of Boris Dubrovin 1950–2019. Providence, RI: American Mathematical Society (AMS). Proc. Symp. Pure Math. 103, Part 1, 217-237 (2021).
PDFBibTeX XMLCite
Full Text: arXiv

The low-dimensional algebraic cohomology of the Witt and the Virasoro algebra with values in natural modules. (English) Zbl 1475.17033

Fialowski, Alice (ed.) et al., Homotopy algebras, deformation theory and quantization. Selected papers based on the presentations at the conference, September 16 and 22, 2018, Poznań, Poland. Warsaw: Polish Academy of Sciences, Institute of Mathematics. Banach Cent. Publ. 123, 141-174 (2021).
PDFBibTeX XMLCite
Full Text: DOI Link

Relation between categories of representations of the super-Yangian of a special linear Lie superalgebra and quantum loop superalgebra. (English. Russian original) Zbl 1453.81040

Theor. Math. Phys. 204, No. 3, 1227-1243 (2020); translation from Teor. Mat. Fiz. 204, No. 3, 466-484 (2020).
PDFBibTeX XMLCite
Full Text: DOI

A guide to two-dimensional conformal field theory. (English) Zbl 1446.81037

Dorey, Patrick (ed.) et al., Integrability: from statistical systems to gauge theory. Lecture notes of the Les Houches summer school. Volume 106, Les Houches, France, June 6 – July 1, 2016. Oxford: Oxford University Press. 60-120 (2019).
PDFBibTeX XMLCite
Full Text: DOI arXiv Link

Isomorphism of the Yangian \(Y_{\hbar}(A(m, n))\) of the special linear Lie superalgebra and the quantum loop superalgebra \(U_{\hbar}(LA(m, n))\). (English. Russian original) Zbl 1429.17017

Theor. Math. Phys. 198, No. 1, 129-144 (2019); translation from Teor. Mat. Fiz. 198, No. 1, 145-161 (2019).
MSC:  17B37 17B10 81T40
PDFBibTeX XMLCite
Full Text: DOI

Polynomial lemniscates and their fingerprints: from geometry to topology. (English) Zbl 1405.30003

Agranovsky, Mark (ed.) et al., Complex analysis and dynamical systems. New trends and open problems. Cham: Birkhäuser (ISBN 978-3-319-70153-0/hbk; 978-3-319-70154-7/ebook). Trends in Mathematics, 103-128 (2018).
MSC:  30C10 37E10
PDFBibTeX XMLCite
Full Text: DOI

Quasiconformal mappings, from Ptolemy’s Geography to the work of Teichmüller. (English) Zbl 1411.30001

Ji, Lizhen (ed.) et al., Uniformization, Riemann-Hilbert correspondence, Calabi-Yau manifolds and Picard-Fuchs equations. Based on the conference, Institute Mittag-Leffler, Stockholm, Sweden, July 13–18, 2015. Somerville, MA: International Press; Beijing: Higher Education Press. Adv. Lect. Math. (ALM) 42, 237-314 (2018).
PDFBibTeX XMLCite
Full Text: arXiv

Conformal geometry and the Painlevé VI equation. (English) Zbl 1410.34265

Ji, Lizhen (ed.) et al., Uniformization, Riemann-Hilbert correspondence, Calabi-Yau manifolds and Picard-Fuchs equations. Based on the conference, Institute Mittag-Leffler, Stockholm, Sweden, July 13–18, 2015. Somerville, MA: International Press; Beijing: Higher Education Press. Adv. Lect. Math. (ALM) 42, 187-217 (2018).
MSC:  34M35 34M55 34M56 30B50 53A30 35J91 12H05
PDFBibTeX XMLCite

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software